# SDR CA150217002

- Difficulty date: February 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14807630
- Condition: Melted
- Location: Ballast
- Part time: 5,506 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE LAVATORY VANITY MIRROR HAS 3 LIGHTING ASSEMBLIES POWERED BY SEPARATE BALLASTS, PRECISION WINDING, PN 6900054-003.  THEY ARE MOUNTED IN PROXIMITY OF THE HAND SOAP DISPENSER RESERVOIR.  AN OVERFLOW OF THE SOAP DISPENSER RESERVOIR TOOK PLACE EITHER DUE TO OVERFILLING OR EXPANSION DUE TO FREEZING AS THE ACFT WAS PARKED OUTSIDE IN -20 DEG C TEMPERATURES.  A SHORT CIRCUIT CONDITION OF THE LIGHTING BALLAST CONNECTOR WIRING TOOK PLACE BECAUSE OF THE SOAP IN THE CONNECTORS IN CONJUNCTION WITH A WATER LEAK DUE TO DISCONNECTED WATER LINES FROM FREEZING.  WATER SPRAYED ONTO THE CONNECTORS AGGRAVATING THE CONDITION & CAUSED A SHORT CIRCUIT.  SMOKE APPEARED IN THE LAVATORY WHILE THE ACFT WAS ON THE GND.  THE VANITY LIGHTING WAS DEFERRED & THE CB PULLED & COLLARED.  ALL THREE BALLASTS WERE REPLACED DUE TO CONTAMINATION & THE ASSOCIATED ELEC CONNECTORS CLEANED.  THE LIGHTING SYS REMAINS DEFERRED UNTIL THE PROCUREMENT OF ONE ELEC CONNECTOR & REPLACEMENT.  THE WATER LINES WERE REPAIRED & THE WATER SYS REACTIVATED.
